Breaz, Simion
Commutativity Criterions using Normal Subgroup Lattices
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 161-169
Zbl 1191.20023 | MR 2582835
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__161_0

Bibliographie

[1] D. Arnold, Finite Rank Torsion-Free Abelian Groups and Rings, Lecture Notes in Math., 931 (Springer - Verlag, New-York, 1982). MR 665251 | Zbl 0493.20034

[2] R. Brandl, On groups with certain lattices of normal subgroups, Arch. Math. (Basel), 47 (1986), pp. 6-11. MR 855131 | Zbl 0599.20036

[3] S. Breaz - Gr. Cǎlugǎreanu, Every Abelian group is determined by a subgroup lattice, Stud. Sci. Math. Hung., 45 (2008), pp. 135-137. MR 2401171 | Zbl 1156.20024

[4] M. Curzio, Una caratterizzazione reticolare dei gruppi abeliani, Rend. Math. e. Appl., 24 (1965), pp. 1-10. MR 194518 | Zbl 0171.28404

[5] L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New-York and London, 1970. MR 255673 | Zbl 0209.05503

[6] K. Goodearl, Power cancellation of groups and modules, Pacific J. Math., 64 (1976), pp. 387-411. MR 450334 | Zbl 0308.16016

[7] K. A. Kearnes - Á. Szendrei, Groups with identical subgroup lattices in all powers, J. Group Theory, 7 (2004), pp. 385-402. MR 2063404 | Zbl 1071.20028

[8] A. G. Kurosh, The Theory of Groups, Chelsea Publishing Company (NewYork, 1960). MR 109842 | Zbl 0064.25104

[9] E. Lukács - P. P. Pálfy, Modularity of the subgroup lattice of a direct square, Arch. Math. (Basel), 46 (1986), pp. 18-19. MR 829806 | Zbl 0998.20500

[10] M. D. Miller, On the lattice of normal subgroups of a direct product, Pacific J. Math., 60 (1975), pp. 153-158. MR 399275 | Zbl 0295.20043

[11] P. P. Pálfy, Groups and Lattices, Groups St. Andrews 2001 in Oxford. Vol. II, London Math. Soc. Lecture Note Ser., 305, Cambridge Univ. Press (Cambridge, 2003), pp. 428-454. MR 2051548 | Zbl 1085.20508

[12] R. Schmidt, Subgroup Lattices of Groups, de Gruyter Expositions in Mathematics 14, de Gruyter (Berlin, 1994). MR 1292462 | Zbl 0843.20003

[13] E. A. Walker, Cancellation in direct sums of groups, Proc. A.M.S., 7 (1956), pp. 898-902. MR 81440 | Zbl 0071.25203